# SDR DALA2015101306082

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 69,787 hours, 31,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SEAT EMERGENCY LIGHTS INOPERATIVE AT ROWS   13, 14, 15, 18, 20 AND 24, 25, 26.  ALSO CIDS FAULTED EPSU INTERNAL LOAD AFT LT DURING EMERGENCY LIGHT  TEST.  FOUND LIGHT ASSY 362WC2 SHORTED AT LEFT LAV.  REPLACED ASSY & EPSU IAW MM 33-51-00.  EMERGENCY LIGHT TEST PASS.  CLOSED ALL PANELS.  SYSTEM TEST OK.
